# SDR AUS20010735

- Difficulty date: July 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Wire
- Condition: Faulty
- Location: Engine Indicator
- Part time: 35,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: D

## Discrepancy

(AUS) NR 1 ENGINE ITT GAUGE FLUCTUATING. SUSPECT WIRING PROBLEM.
